# SDR 95ZZZX2796

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476AL
- Make and model: Skrsky S76A
- Aircraft serial: 760003
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Part number: 23030994
- Condition: Bracket Broken
- Location: Oil Pump
- Part time: 2,845 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SUDDEN PUMP STOPPAGE INSPECTION.  DISCOVERED LOWER BRACKET ON THE SCAVENGE TUBE TO BE BROKEN.  NOTE:  THE MOUNTING NUT WAS HOLDING THE BRACKET.  THE SCAVENGE TUBE WAS HELD IN BY THE TOP MOUNTING BRACKET AND THE OIL PUMP SCAVENGE BORE.
